# SDR KBMA88742

- Difficulty date: April 30, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK1
- Part serial: 1064M
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,688 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE, PRESESSES.  REMOVED AND REPLACED WITH SERVICEABLE UNIT, AS REQUIRED.
